# SDR ASAA2022033037845

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737900
- Aircraft serial: 35203
- Aircraft time: 37,379 hours, 10,683 cycles
- Engine: Ge
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Installed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AISLE LIGHTING BETWEEN SEAT 12-14 IS NOT SECURE. GROUNDED - YES. POSITIONED AND SECURED EMERGENCY LIGHTING AT ROWS 12-14 RH SIDE, REF B737-800 AMM 33-51-15.
